Simple proofs of a geometric property of four-bar linkages

Research output: Contribution to journalReview article

Original languageEnglish (US)
Pages (from-to)482-494
Number of pages13
JournalAmerican Mathematical Monthly
Volume110
Issue number6
DOIs
StatePublished - Jan 1 2003

Fingerprint

Linkage

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Simple proofs of a geometric property of four-bar linkages. / Toussaint, Godfried.

In: American Mathematical Monthly, Vol. 110, No. 6, 01.01.2003, p. 482-494.

Research output: Contribution to journalReview article

@article{5c751304ff3e4ad780ec31f42ab79a8a,
title = "Simple proofs of a geometric property of four-bar linkages",
author = "Godfried Toussaint",
year = "2003",
month = "1",
day = "1",
doi = "10.2307/3647904",
language = "English (US)",
volume = "110",
pages = "482--494",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "6",

}

TY - JOUR

T1 - Simple proofs of a geometric property of four-bar linkages

AU - Toussaint, Godfried

PY - 2003/1/1

Y1 - 2003/1/1

UR - http://www.scopus.com/inward/record.url?scp=0038805561&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038805561&partnerID=8YFLogxK

U2 - 10.2307/3647904

DO - 10.2307/3647904

M3 - Review article

AN - SCOPUS:0038805561

VL - 110

SP - 482

EP - 494

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 6

ER -